# SDR SCNA20170616121

- Difficulty date: June 13, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 34,823 hours, 14,250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT GIRT BAR TIE DOWN FITTING CORRODED. REMOVED THE GIRT BAR TIE DOWN.
